Alert archive / Colorado / Flash Flood Warnings in 2008

Flash Flood Warning 9, NWS Denver/Boulder, CO

August 6, 2008Morgan County, Washington County, Colorado

NWS Denver/Boulder, CO issued this flash flood warning at Aug 6, 2008, 9:50 PM MDT for Morgan County, Washington County, Colorado. It was in force for 85 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 6, 2008, 9:50 PM MDT (03:50 UTC)
Expired
Aug 6, 2008, 11:15 PM MDT
In force
85 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Flood severity
None

Counties Morgan County, CO, Washington County, CO

The radar

The Denver radar (KFTG), 106 km from the middle of the area, began a volume at 03:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.8 hours before the alert went out and 263 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2008-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1390 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2008-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -36 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1390 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
876 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-36 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.4
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS55 KBOU 070350
FFWBOU
COC087-121-070515-
/O.NEW.KBOU.FF.W.0009.080807T0350Z-080807T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
950 PM MDT WED AUG 6 2008

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN WASHINGTON COUNTY IN NORTHEAST COLORADO
  EAST CENTRAL MORGAN COUNTY IN NORTHEAST COLORADO

* UNTIL 1115 PM MDT

* AT 948 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM 2 MILES NORTHEAST OF SNYDER...
  OR 14 MILES NORTHEAST OF FORT MORGAN. THIS STORM WAS NEARLY
  STATIONARY.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SNYDER AND
  HILLROSE.

DOPPLER RADAR ESTIMATES THAT AROUND 2.5 INCHES OF RAIN HAS FALLEN 
FROM THIS STORM IN THE LAST 45 MINUTES. 

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. 
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. 
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS 
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY 
AUTOMOBILE. TURN AROUND...DO NOT DROWN.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED ACT
QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY
IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 4028 10349 4030 10369 4043 10369 4044 10348
      4032 10339

$$
BAKER
2 follow-up statements
000 
WGUS75 KBOU 070426
FFSBOU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1026 PM MDT WED AUG 6 2008

COC087-121-070515-
/O.CON.KBOU.FF.W.0009.000000T0000Z-080807T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON CO-MORGAN CO-
1026 PM MDT WED AUG 6 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM MDT FOR EAST
CENTRAL MORGAN AND NORTHWESTERN WASHINGTON COUNTIES...

AT 1024 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
LIGH TO MODERATE RAIN WAS LINGERING EAST CENTRAL MORGAN AND 
NORTHWESTERN WASHINGTON COUNTIES.

LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
SNYDER AND HILLROSE.

DOPPLER RADAR ESTIMATES THAT AROUND 3 INCHES OF RAIN MAY HAVE FALLEN 
IN THE LAST 90 MINUTES. 

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES AND
ARROYOS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

LAT...LON 4028 10349 4030 10369 4043 10369 4044 10348
      4032 10339

$$
000 
WGUS75 KBOU 070512
FFSBOU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1112 PM MDT WED AUG 6 2008

COC087-121-070519-
/O.EXP.KBOU.FF.W.0009.000000T0000Z-080807T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON CO-MORGAN CO-
1112 PM MDT WED AUG 6 2008

...THE FLASH FLOOD WARNING WILL EXPIRE AT 1115 PM MDT FOR EAST
CENTRAL MORGAN AND NORTHWESTERN WASHINGTON COUNTIES...

NO FLASH FLOODING HAS BEEN REPORTED OVER EAST CENTRAL MORGAN AND 
NORTHWESTERN WASHINGTON COUNTIES. THE STORM THAT PROMPTED THE 
WARNING HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE FLASH 
FLOODING...THEREFORE THE FLASH FLOODING WARNING WILL EXPIRE AT 1115 
PM. 

MODERATE RAIN WILL CONTINUE OVER THE AREA THROUGH THE EARLY MORNING. 
PONDING ON ROADWAYS AND IN LOW SPOTS WILL BE POSSIBLE. 

LAT...LON 4028 10349 4030 10369 4043 10369 4044 10348
      4032 10339

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Aug 6, 3:40 PM MDT, 6 hours 10 minutes earlier.

Area forecast discussion, Aug 6, 3:40 PM MDT, 6 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
340 PM MDT WED AUG 6 2008

.SHORT TERM...CONVECTION HAS BEEN SLOW TO START BUT WITH FLASH FLOOD
WATCH SET TO BEGIN AT 4PM STORMS ARE DEVELOPING RAPIDLY IN LARIMER
COUNTY.  STILL EXPECT TO SEE SOME SLOW MOVING HEAVY RAIN PRODUCING
STORMS THIS EVENING...EXPECIALLY IN AND NEAR THE FOOTHILLS WHERE
NORTHEAST UPSLOPE FLOW WILL BE MAXIMIZED.  A SURFACE LOW IN EAST
CENTRAL COLORADO WILL SLOWLY SAG SOUTH TONIGHT...WITH NORTHEASTERLY
FLOW ACROSS THE PLAINS WITH RICH DEWPOINTS.  THE MORNING SOUNDING IN
GJT WAS MOIST ADIABATIC WITH HIGH PW...AND THAT AIR WILL BE OVER OUR
AREA TONIGHT.  THERE IS ALSO AN UPPER TROUGH THAT WILL PROVIDE LIFT
TO THE CWA THIS EVENING.   STORMS WILL SLOWLY DECREASE NORTH TO
SOUTH LATE TONIGHT...WITH SOME RESIDUAL MORNING SHOWERS.  THE
CONVECTION IS SET TO ERUPT AGAIN THURSDAY AFTERNOON ESPECIALLY OVER
THE HIGHER TERRAIN.  IN THE WAKE OF THE SURFACE LOW...THE MAX TEMPS
ON THURSDAY SHOULD BE MUCH COOLER.  THE MODEL GUIDANCE MAY BE A
SHADE TOO COOL SO WENT MOSTLY MID TO UPPER 70S ON THE PLAINS.

.LONG TERM...THE UPPER RIDGE AXIS REMAINS JUST WEST OF THE FORECAST
AREA THROUGH THE PERIOD WITH WEAK UPPER TROUGHING FOR US FRIDAY INTO
SATURDAY.  WEAK WEST-NORTHWESTERLY FLOW ALOFT IS PROGGED THROUGH
SATURDAY. THE QG VERTICAL VELOCITY FIELDS HAVE WEAK UPWARD VERTICAL
VELOCITY OVER THE FORECAST AREA THURSDAY NIGHT AND FRIDAY WITH WEAK
DOWNWARD MOTION FRIDAY NIGHT AND SATURDAY.  THE BOUNDARY LAYER FLOW
IS MAINLY SOUTHEASTERLY THROUGH THE PERIODS.  FOR MOISTURE...BOTH
MODELS CONTINUE TO SHOW PLENTY OF DEEP MOISTURE FOR THE FORECAST
AREA THURSDAY NIGHT THROUGH FRIDAY NIGHT.  SATURDAY DRIES OUT A BIT
BUT THERE IS STILL QUITE A BIT AROUND.  THE PRECIPITABLE WATER
VALUES ARE IN THE 1.40 TO 1.50 INCH RANGE THURSDAY NIGHT...THE 1.00
TO 1.35 INCH RANGE FRIDAY AND FRIDAY NIGHT...AND RIGHT AROUND 1.00
INCH ON SATURDAY.  BOUNDARY LAYER DEW POINTS ARE IN THE THE 55 TO 65
F DEGREE RANGE FROM THURSDAY NIGHT THROUGH SATURDAY FOR THE PLAINS
AND FOOTHILLS.  FOR THE MOST PART...A DECENT THETA-E AXIS COVERS THE
FORECAST AREA THROUGH SATURDAY.  CROSS SECTIONS SHOW DECENT
POTENTIAL INSTABILITY.  THE CAPE IS VERY MINIMAL THURSDAY EVENING
...WITH NONE OVER MUCH OF THE FORECAST AREA.  ON FRIDAY IT IS PRETTY
DECENT AND WIDESPREAD...ALTHOUGH LAPSE RATE FIELDS INDICATE A FAIRLY
STRONG CAP IN PLACE...ESPECIALLY OVER THE THE EASTERN PLAINS.  THE
CAPE VALUES ARE HIGHEST FOR LATE DAY SATURDAY...BUT THERE IS STILL A
CAP OVER THE EAST.  THE QPF FIELDS HAVE MEASURABLE RAINFALL OVER THE
FORECAST AREA THURSDAY NIGHT INTO FRIDAY NIGHT AND MORE SATURDAY
AFTERNOON.  THE MOST IS INDICATED ON FRIDAY AFTERNOON.  FOR POPS
...WILL GO WITH 10%-30%S THURSDAY EVENING/NIGHT...LOWEST OVER THE
NORTHEAST PLAINS.  FOR LATE DAY FRIDAY AND SATURDAY...10%-40%S
...LOWEST OVER THE NORTHEAST CORNER.  FOR TEMPERATURES...FRIDAYS
READING ARE 2-5C WARMER THAN THURSDAYS.  SATURDAYS HIGHS ARE 2-4C
WARMER THAN FRIDAYS.  FOR THE LATER DAYS...SUNDAY THROUGH
WEDNESDAY...THE UPPER RIDGE FLATTENS A BIT MONDAY AND MONDAY NIGHT
WITH A TROUGH TO THE NORTH.  FOR TUESDAY AND WEDNESDAY...THE RIDGE
AXIS MOVES FURTHER WEST.  MOISTURE IS PRETTY DECENT SUNDAY AND
MONDAY...BUT DRIES OUT SOMEWHAT ON TUESDAY AND WEDNESDAY.
TEMPERATURES LOOK TO BE AT A TAD ABOVE SEASONAL NORMALS.

&&

.AVIATION...THUNDERSTORMS ARE LIKELY THIS EVENING...AND THEY WILL
MOVE SLOWLY...SO ANOTHER ROUND OF BRIEF IFR CONDTIONS WILL BE
POSSIBLE THIS EVENING...ALONG WITH OUTFLOW WINDS OF 25 TO 35 KTS.
THE GREATEST THREAT WILL BE 23Z TO 02Z.  STORMS WILL SLOWLY END
AFTER MIDNIGHT...WITH ISOLATED SHOWERS POSSIBLE OVERNIGHT.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...FLAS FLOOD WATCH 22Z-06Z TONIGHT
FOOTHILLS...URBAN CORRIDOR...PALMER DIVIDE...AND WESTERN SOUTH
PLATTE BASIN...ZONES 35>47.

&&

RTG/RJK
Hazardous weather outlook, Aug 6, 11:14 AM MDT, 10 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1114 AM MDT WED AUG 06 2008

COZ030>051-071200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1114 AM MDT WED AUG 06 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

...FLASH FLOOD WATCH IN EFFECT FOR THE FOOTHILLS...URBAN CORRIDOR...
PALMER DIVIDE AND WESTERN PLATTE BASIN 4PM TO MIDNIGHT...

THE STAGE IS SET TODAY FOR A MOIST AND UNSTABLE AIRMASS TO PROMOTE
SCATTERED SLOW MOVING THUNDERSTORMS.  THE STORMS WILL DEVELOP FIRST
EARLY THIS AFTERNOON OVER THE HIGHER TERRAIN...THEN SPREAD TO THE
PALMER DIVIDE AND URBAN CORRIDOR LATER THIS AFTERNOON...AND THE
EASTERN PLAINS TONIGHT.  AN UPPER TROUGH IN UTAH WILL MOVE TO
NORTHEAST COLORADO THIS EVENING...PROVIDING ADDITIONAL LIFT TO THE
SITUATION.  DEWPOINTS IN THE MID TO UPPER 50S SHOULD HOLD STEADY
TODAY...SO LOW LEVEL MOISTURE IS READILY AVAILABLE.  FOR THESE
REASONS THE HIGHEST THREAT TODAY WILL BE FOR LOCALLY HEAVY RAIN AND
POSSIBLE FLOODING...ESPECIALLY IN AND NEAR THE FOOTHILLS.  A FLASH
FLOOD WATCH WILL BE IN EFFECT FROM 3PM TO MIDNIGHT FOR THE
FOOTHILLS...URBAN CORRIDOR...PALMER DIVIDE...AND SOUTH PLATTE BASIN
TO MORGAN AND WELD COUNTIES.  THUNDERSTORMS ARE EXPECTED TO LINGER
LATE TONIGHT...AND DEPENDING ON THE DEVELOPMENT THE WATCH COULD BE
EXTENDED PAST MIDNIGHT AND TO THE NORTHEAST CORNER OF THE STATE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE CHANCE OF SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER THE
MOUNTAINS AND FOOTHILLS THROUGH THE PERIOD.  THERE WILL BE A SLIGHT
CHANCE OF SHOWERS AND THUNDERSTORMS FOR THE PLAINS.  TEMPERATURES
WILL HOVER AROUND SEASONAL NORMALS THROUGH THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

FORMAL SPOTTER ACTIVATION IS NOT ANTICIPATED...BUT SPOTTER REPORTS
OF HEAVY RAIN WILL BE VERY HELPFUL THIS AFTERNOON AND EVENING.

RTG/RJK

In the hours before

Local storm report, Aug 6, 7:59 PM MDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
759 PM MDT WED AUG 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HEAVY RAIN       2 ENE GREELEY           40.43N 104.72W
08/06/2008  M1.00 INCH       WELD               CO   TRAINED SPOTTER

0726 PM     HEAVY RAIN       1 WSW PROSPECT VALLEY   40.07N 104.43W
08/06/2008  M2.05 INCH       WELD               CO   TRAINED SPOTTER

0728 PM     HEAVY RAIN       NNW JOHNSTOWN           40.34N 104.91W
08/06/2008  M0.75 INCH       WELD               CO   TRAINED SPOTTER

            PAST HOUR

0732 PM     HEAVY RAIN       3 NNE BRIGHTON          40.02N 104.77W
08/06/2008  M0.75 INCH       WELD               CO   TRAINED SPOTTER

            PAST HOUR

0743 PM     HEAVY RAIN       4 WNW GALETON           40.54N 104.64W
08/06/2008  M1.00 INCH       WELD               CO   TRAINED SPOTTER

            PAST HOUR

0745 PM     HEAVY RAIN       NNW GREELEY             40.43N 104.75W
08/06/2008  M2.00 INCH       WELD               CO   TRAINED SPOTTER

            PAST HOUR

&&

BLOUIS
Local storm report, Aug 6, 8:42 PM MDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
842 PM MDT WED AUG 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     HEAVY RAIN       6 NE THORNTON           39.95N 104.87W
08/06/2008  M1.93 INCH       ADAMS              CO   TRAINED SPOTTER

0833 PM     HEAVY RAIN       4 N LYONS               40.28N 105.27W
08/06/2008  M1.10 INCH       LARIMER            CO   TRAINED SPOTTER

            PAST HOUR

&&

BLOUIS
Local storm report, Aug 6, 9:20 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
920 PM MDT WED AUG 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 PM     HEAVY RAIN       SW AKRON                40.16N 103.22W
08/06/2008  M1.70 INCH       WASHINGTON         CO   TRAINED SPOTTER

            PAST HOUR

&&

BLOUIS
Local storm report, Aug 6, 9:38 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
938 PM MDT WED AUG 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     HEAVY RAIN       SSE WIGGINS             40.23N 104.07W
08/06/2008  M3.00 INCH       MORGAN             CO   TRAINED SPOTTER

            PAST 2-3 HOURS

0918 PM     HEAVY RAIN       SW AKRON                40.16N 103.22W
08/06/2008  M1.70 INCH       WASHINGTON         CO   TRAINED SPOTTER

            PAST HOUR

0933 PM     HEAVY RAIN       ESE WIGGINS             40.23N 104.07W
08/06/2008  M3.00 INCH       MORGAN             CO   TRAINED SPOTTER

            PAST 2 HOURS

&&

BLOUIS
Local storm report, Aug 6, 9:41 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
941 PM MDT WED AUG 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0934 PM     FLOOD            6 NE FORT MORGAN        40.33N 103.71W
08/06/2008                   MORGAN             CO   COUNTY OFFICIAL

            WATER RUNNING OVER COUNTY ROAD

&&

BLOUIS
Local storm report, Aug 6, 9:43 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
943 PM MDT WED AUG 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HEAVY RAIN       2 ENE GREELEY           40.43N 104.72W
08/06/2008  M1.00 INCH       WELD               CO   TRAINED SPOTTER

0726 PM     HEAVY RAIN       1 WSW PROSPECT VALLEY   40.07N 104.43W
08/06/2008  M2.05 INCH       WELD               CO   TRAINED SPOTTER

0728 PM     HEAVY RAIN       NNW JOHNSTOWN           40.34N 104.91W
08/06/2008  M0.75 INCH       WELD               CO   TRAINED SPOTTER

            PAST HOUR

0732 PM     HEAVY RAIN       3 NNE BRIGHTON          40.02N 104.77W
08/06/2008  M0.75 INCH       WELD               CO   TRAINED SPOTTER

            PAST HOUR

0743 PM     HEAVY RAIN       4 WNW GALETON           40.54N 104.64W
08/06/2008  M1.00 INCH       WELD               CO   TRAINED SPOTTER

            PAST HOUR

0745 PM     HEAVY RAIN       NNW GREELEY             40.43N 104.75W
08/06/2008  M2.00 INCH       WELD               CO   TRAINED SPOTTER

            PAST HOUR

0833 PM     HEAVY RAIN       6 NE THORNTON           39.95N 104.87W
08/06/2008  M1.93 INCH       ADAMS              CO   TRAINED SPOTTER

0833 PM     HEAVY RAIN       4 N LYONS               40.28N 105.27W
08/06/2008  M1.10 INCH       LARIMER            CO   TRAINED SPOTTER

            PAST HOUR

0905 PM     HEAVY RAIN       SSE WIGGINS             40.23N 104.07W
08/06/2008  M3.00 INCH       MORGAN             CO   TRAINED SPOTTER

            PAST 2-3 HOURS

0918 PM     HEAVY RAIN       SW AKRON                40.16N 103.22W
08/06/2008  M1.70 INCH       WASHINGTON         CO   TRAINED SPOTTER

            PAST HOUR

0933 PM     HEAVY RAIN       ESE WIGGINS             40.23N 104.07W
08/06/2008  M3.00 INCH       MORGAN             CO   TRAINED SPOTTER

            PAST 2 HOURS

0934 PM     FLOOD            6 NE FORT MORGAN        40.33N 103.71W
08/06/2008                   MORGAN             CO   COUNTY OFFICIAL

            WATER RUNNING OVER COUNTY ROAD

&&

BLOUIS

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 6:00 PM MDTSevere Thunderstorm WarningBOUArapahoe, Elbert45 min
Aug 6, 6:18 PM MDTAreal Flood AdvisoryBOUWeld87 min
Aug 6, 6:22 PM MDTAreal Flood AdvisoryBOUDouglas, Elbert83 min
Aug 6, 6:26 PM MDTAreal Flood AdvisoryBOUArapahoe, Elbert94 min
Aug 6, 6:30 PM MDTTornado WarningBOUDouglas, Elbert30 min
Aug 6, 6:39 PM MDTTornado WarningBOUAdams, Broomfield, Denver, Weld36 min
Aug 6, 6:47 PM MDTAreal Flood AdvisoryBOUBroomfield, Weld88 min
Aug 6, 6:59 PM MDTTornado WarningBOUBoulder, Larimer, Weld31 min
Aug 6, 7:20 PM MDTAreal Flood AdvisoryBOUAdams, Arapahoe, Boulder, Broomfield, Denver, Jefferson and 1 more85 min
Aug 6, 7:32 PM MDTFlash Flood WarningBOUWeld3 hr
Aug 6, 7:36 PM MDTAreal Flood AdvisoryBOUAdams, Arapahoe, Denver, Elbert, Lincoln, Morgan and 2 more3 hr
Aug 6, 8:56 PM MDTAreal Flood AdvisoryBOUMorgan, Washington109 min
Aug 6, 10:30 PM MDTAreal Flood AdvisoryBOUWashington90 min
Aug 6, 10:48 PM MDTAreal Flood AdvisoryBOUWeld87 min
Aug 7, 11:37 AM MDTFlash Flood WatchBOUAdams, Arapahoe, Boulder, Broomfield, Clear Creek, Denver and 7 more8 hr

Nearby

Flash Flood Warnings in Colorado, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.